# SDR GTIA2024060838160

- Difficulty date: June 7, 2024
- Submitted: June 8, 2024
- Operation: Air carrier
- Aircraft: N691NK
- Make and model: Airbus A320-232
- Aircraft serial: 8614
- Aircraft time: 18,366 hours, 8,308 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP-REMOVED ARE REPLACED MEGAPHONE IAW WAMM 25-65-51. OPSC HECK GOOD. OK FOR SERVICE. MOC 777444
